# SDR DXTA200702654

- Difficulty date: December 6, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 6,618 hours, 5,271 cycles
- Engine: Pwa PW545A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND POSITIVE RATE LANDING GEAR WAS SELECTED UP, THE (3) GEAR LIGHTS EXTINGUISHED BUT THE RED UNLOCK LIGHT ILLUMINATED.   REMOVED AND REPLACED WIRE EPR002-APR034 BETWEEN PLUGS PR002 AND PR034 IAW WIRING MANUAL 20-10-01. OPS CHECK GOOD IAW 32-61-00 AND 32-01-00.
